X-ray diffraction from bone employing annular and semi-annular beams

DICKEN, A.J., EVANS, J.P.O., ROGERS, K.D., STONE, N., GREENWOOD, C., GODBER, S.X., PROKOPIOU, D., CLEMENT, J.G., LYBURN, I.D., MARTIN, R.M. and ZIOUPOS, P., 2015. X-ray diffraction from bone employing annular and semi-annular beams. Physics in Medicine and Biology, 60 (15), pp. 5803-5812. ISSN 0031-9155


Download (875kB) | Preview
Item Type: Journal article
Publication Title: Physics in Medicine and Biology
Creators: Dicken, A.J., Evans, J.P.O., Rogers, K.D., Stone, N., Greenwood, C., Godber, S.X., Prokopiou, D., Clement, J.G., Lyburn, I.D., Martin, R.M. and Zioupos, P.
Publisher: Institute of Physics
Place of Publication: Bristol
Date: 2015
Volume: 60
Number: 15
ISSN: 0031-9155
Rights: © 2015 Institute of Physics and Engineering in Medicine
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:45
Last Modified: 23 Aug 2016 09:11
URI: http://irep.ntu.ac.uk/id/eprint/17632

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year